Metric properties of alternating Oppenheim expansions

Volume 109 / 2003

János Galambos, Imre Kátai, Min-Young Lee Acta Arithmetica 109 (2003), 151-158 MSC: Primary 11K55; Secondary 11A67. DOI: 10.4064/aa109-2-4


  • János GalambosDepartment of Mathematics
    Temple University, TU 038-16
    Philadelphia, PA 19122, U.S.A.
  • Imre KátaiDepartment of Computer Algebra
    Eötvös Loránd University
    H-1518 Budapest, Pf. 32, Hungary
  • Min-Young LeeDepartment of Mathematics
    Dankook University
    Seoul, South Korea

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image